# SDR SWIA2020021848647

- Difficulty date: January 15, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N730SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10193
- Aircraft time: 41,990 hours, 26,789 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670318221
- Condition: Corroded
- Location: Bs 310-333
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH BACKUP SILL (INTERCOSTAL) STGR 21L FS310.00 TO FS333.00 CORRODED    (C-CHECK) RO 2/14/2020   REMOVED AND INSTALLED NEW LH BACKUP SILL (INTERCOSTAL) STGR 21L FS310.00 TO FS333.00 REF CRJ-700 SRM AND BOMBARDIER DRAWING. COMPLIED WITH TASKCARD. PRESSURE CHECK GOOD.
